# SDR ASAA2024101653212

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 56,097 hours, 16,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP BY L1 DOOR. GROUNDED - YES. REMOVED + REPLACED PASS CABIN LIGHTING EMER CHGR BATTERY FWD LEFT FOR L1 DOOR IAW AMM 33-51-06 POWER TEST & OPS CHK GOOD EMERGENCY LIGHTS BY L1 DOOR OK FOR SVC.
